| Model Number |
TRIEEAXL28MT |
| Medical Device Problem Codes |
No Device Output (1435); Device Slipped (1584)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure, a circular stapler was inserted through the previously prepared distal intestinal segment (anorectal).The opening of the integrated trocar of the circular stapler was initiated by manipulating the rotary knob to the open position.It was observed that more turns than usual were required to visualize the tip of the trocar, and the manipulation felt unusual.The device was removed from the surgical site and a open and close test was performed, confirming irregular behavior of the device.The device was not used, and another unit of the product was requested and used instead.No patient complications have been reported as a result of this event.